Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 6380978, 13 pages
http://dx.doi.org/10.1155/2016/6380978
Research Article

Generalization of Fuzzy Laplace Transforms of Fuzzy Fractional Derivatives about the General Fractional Order

Department of Mathematics, Faculty of Education for Girls, Kufa University, Najaf, Iraq

Received 17 July 2015; Accepted 13 October 2015

Academic Editor: Zhen-Lai Han

Copyright © 2016 Amal Khalaf Haydar and Ruaa Hameed Hassan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Mazandarani and A. V. Kamyad, “Modified fractional Euler method for solving fuzzy fractional initial value problem,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 1, pp. 12–21, 2013. View at Publisher · View at Google Scholar
  2. S. Salahshour, T. Allahviranloo, and S. Abbasbandy, “Solving fuzzy fractional differential equations by fuzzy Laplace transforms,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 3, pp. 1372–1381, 2012. View at Publisher · View at Google Scholar · View at Scopus
  3. G.-C. Wu and D. Baleanu, “Variational iteration method for fractional calculus—a universal approach by Laplace transform,” Advances in Difference Equations, vol. 2013, article 18, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. A. Ahmadian, M. Suleiman, S. Salahshour, and D. Baleanu, “A Jacobi operational matrix for solving a fuzzy linear fractional differential equation,” Advances in Difference Equations, vol. 2013, article 104, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. T. Allahviranloo, A. Armand, and Z. Gouyandeh, “Fuzzy fractional differential equations under generalized fuzzy Caputo derivative,” Journal of Intelligent and Fuzzy Systems, vol. 26, no. 3, pp. 1481–1490, 2014. View at Publisher · View at Google Scholar · View at Scopus
  6. K. S. Miller and B. Ross, Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  7. T. Allahviranloo, S. Salahshour, and S. Abbasbandy, “Explicit solutions of fractional differential equations with uncertainty,” Soft Computing, vol. 16, no. 2, pp. 297–302, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Salahshour and T. Allahviranloo, “Applications of fuzzy laplace transforms,” Soft Computing, vol. 17, no. 1, pp. 145–158, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. T. Allahviranloo and M. B. Ahmadi, “Fuzzy Laplace transforms,” Soft Computing, vol. 14, no. 3, pp. 235–243, 2010. View at Publisher · View at Google Scholar · View at Scopus